# SDR WVER2017091100007

- Difficulty date: September 1, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600-847
- Part time: 28,949 hours, 24,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK BETWEEN BS 600 AND 847+60 GOUGED & CORRODED.
